# SDR AALA20091228LHR01

- Difficulty date: December 24, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 91,263 hours, 14,813 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8C06EE0440B
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ZRH TO JFK.  LEFT HYDRAULIC SYSTEM PRESSURE EICAS MESSAGE ILLUMINATED WITH COMPLETE LOSS OF HYDRAULIC FLUID.  LANDED LHR WITHOUT INCIDENT.  REPLACED FLEX HYDRAULIC HOSE TO RUDDER RATIO CHANGER.  INSPECTED AND REPLACED CASE DRAIN FILTERS FOR BOTH THE EDP AND ELEC HYD PUMP, ALL OK.  REPLACED HYD LINE SECURING CLIPS FOUND DAMAGED PER IPC 27-21-13-05 ITEMS 10, 15, 20, 25.
